... tommorow. My question is , I got the shot 3days after my period , then had unprotected sex 27hours after I got the shot. I had irregular bleeding but this month it was just one drop and it dissapeared, OMG can I be pregnant . I am so paranoid to go and take a test.. The nurse just gave me the shot she did not explain anything I'm so scared I don't want a baby..4 days after the shot I started spotting and that carried on for two weeks. Then the next mont very light for a week and a half and this month one day ... Please help with info... I have breast tenderness , and I feel nausies, I'm so worried
You're probably not pregnant. Its just the hormones from the shot. Bleeding is not a sign of pregnancy.
I was taught that when you get the first Depo shot, you should use backup birth control too, for at least the first 7 days (unless you get the shot during your period, in which case you are protected immediately). My doctor had said it was just using common sense... why take any chances?
Special note: For anyone that wants to get on birth control pills, you need to use a backup method for at least 3 weeks!!! I found out the hard way... I became pregnant when I was on the pill for 2 weeks, then had unprotected sex. And yes, I was taking it the same time every day.
Ladies... No matter HOW much you and your mate may hate condoms, not using one when you have just started Depo shots or the pill is like begging to get pregnant! Please... be safe... not sorry!
Sandyblue, I am going through the same situation now.. Did you end up being pregnant? What was the outcome of the unprotected sex 27 hours after depo shot? Please respond, I really need to know!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 May 2015 • 1 answerFAQ by Drugs.com
Updated 24 May 2017 • 1 answer
Updated 14 Jan 2015 • 1 answer
Updated 22 Jan 2015 • 1 answer
Updated 17 Sep 2015 • 1 answer